# SDR SWAA2023052443901

- Difficulty date: May 1, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 32,956 hours, 15,283 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WAFFLE PLATE OTBD. OF LOWER PANEL 651 DB<[01] REMOVED CRACKED R/H WAFFLE PLATE OTB OF PANEL 651DB PER SRM 51-40-02.;[02] REMOVED AND INSTALLED NEW WAFFLE PLATE PER SRM 51-40-02.;[03] VERIFIED WORK COMPLETED.
